I injected Brabio using the applicator pen into right thigh ( had done this twice before - no symptoms) and immediately had extreme pain shoot down my right outside of thigh. Has continued for a week now, feels like a very sharp - pulling pain extremely painful.
GP believes I have injected into nerve. Anyone else had any symptoms like this?
I am glad that you contacted your doctor to discuss this issue and I hope they provided some guidance on how to manage the pain. You may also want to contact the patient assistance program for Brabio/Glatiramer Acetate. This link
provides their contact information and information about possible side effects.
Stephanie, MS Navigator
Hi stevebos2000, I got shots in my knees so I wouldnt have to get new knees and one shot went right into the nerve and it sent me through the roof, no matter what the benefit it was awful. What have you done to relieve the pain? ice maybe?
You may want to remember that ms wreaks havoc with the nerves turning them on and off whenever with no rhyme or reason and it is relevant for us to learn how to quiet the nerves to break the habit of them going nuts.
I had to look up Brabio to see what it was and boy was I surprised to discover it is synthetic amino acids! On line I found info about amino acids which you will have to look up yourself because I keep forgetting its role in proteins. I do remember the best sources of amino acids, milk eggs soya salmon cod tuna beef and there are three more food sources I dont remember.
So your post has me interested in learning more about the function of amino acids and wellness and the role it plays in relieving symptoms of ms. Thank you for the post.
I am happy that he concern with the experienced doctor. Because as he is writing about these issues about the Brabio pain. You have to check
online essay writers
for that students who are looking for best online services. It's extremely painful for me too after reading this. Get well soon.